# SDR R61A2021051200401

- Difficulty date: April 19, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 44,372 hours, 27,493 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 17067822003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI CORROSION FOUND ON FWD WING TO FUSELAGE FAIRING FWD LANDING BTWN STR 17L-17R. REPLACED FWD LANDING IAW SRM 51-41-02 & 51-42-02.
